MAUDE Adverse Event Report: BIO-RAD LABORATORIES, INC. LIQUICHEK CARDIAC MARKERS PLUS CONTROL LT, LEVEL 2; MUITI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)

BIO-RAD LABORATORIES, INC. LIQUICHEK CARDIAC MARKERS PLUS CONTROL LT, LEVEL 2; MUITI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)
Model Number 147
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, an employee of siemens healthineers reported an accidental blood exposure and finger cut at laboratoire synlab sylab figeac at combe de lavayssière, 46100 figeac, france.The employee noted that while opening liquichek cardiac marker plus control lt, level 2, lot 67672 as part of a new automaton installation, the product bottle burst and caused cuts to the left index finger.A 5-day of antibiotics dose was given and tests for hiv, hcv, aghbs, and syphilis were conducted.Bio-rad technical service provided the product safety data sheet, as well as the instructions for use (ifu) and certificate of analysis for lot 67672.
 
Additional Manufacturer Narrative
The instruction for use provided by bio-rad for testing the liquichek cardiac markers plus control lt indicated the product contains human source materials and should be considered potentially infectious and handled with the same precautions used with patient specimens in accordance with good laboratory practice.Each human donor unit used to manufacture this product was tested as required by fda accepted methods.Tests results were non-reactive for hepatitis b surface antigen (hbsag), antibody to hepatitis c (hcv), and antibody to hiv-1/hiv-2.This product may also contain other human source materials for which there are no approved tests.In accordance with good laboratory practice, all human source material should be considered potentially infectious and handled with the same precautions used with patient specimens.The company address information of the initial reporter was not provided to bio-rad.

Brand Name
LIQUICHEK CARDIAC MARKERS PLUS CONTROL LT, LEVEL 2
Common Device Name
MUITI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)
Manufacturer (Section D)
BIO-RAD LABORATORIES, INC.
9500 jeronimo rd
irvine CA 92618 2017
Manufacturer (Section G)
BIO-RAD LABORATORIES, INC.
9500 jeronimo road
irvine 92618 2017
Manufacturer Contact
maria zeballos
9500 jeronimo road
irvine, CA 92618-2017
9499981200
MDR Report Key16947420
Report Number2016706-2023-00002
Device Sequence Number20422043
Product Code JJY
UDI-Device Identifier00847661000730
UDI-Public00847661000730
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number147
Device Catalogue Number147
Device Lot Number67672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale